Geometric methods in dynamics (I) : Volume in honor of Jacob Palis - Preliminary pages
Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque no. 286  (2003), p. i-xxviii
@incollection{AST_2003__286__R1_0,
     author = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     title = {Geometric methods in dynamics (I) : Volume in honor of Jacob Palis - Preliminary pages},
     booktitle = {Geometric methods in dynamics (I) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {286},
     year = {2003},
     pages = {i-xxviii},
     language = {en},
     url = {http://www.numdam.org/item/AST_2003__286__R1_0}
}
de Melo, Wellington; Viana, Marcelo; Yoccoz, Jean-Christophe. Geometric methods in dynamics (I) : Volume in honor of Jacob Palis - Preliminary pages, in Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), pp. i-xxviii. http://www.numdam.org/item/AST_2003__286__R1_0/

1. J. Palis. On Morse-Smale diffeomorphisms. Bull. Amer. Math. Soc., 74 , 985 987, 1968. | Article | MR 230334 | Zbl 0189.23901

2. J. Palis. On Morse-Smale dynamical systems. Topology, 8, 385-404, 1968. | Article | MR 246316 | Zbl 0189.23902

3. J. Palis. On the local structure of hyperbolic points in Banach spaces. An. Acad. Brasil. Ci., 40, 263-266, 1968. | MR 246331 | Zbl 0184.17803

4. M. Hirsch, J. Palis, C. Pugh, and M. Shub. Neighborhoods of hyperbolic sets. Invent. Math., 9, 121-134, 1969/1970. | Article | MR 262627 | Zbl 0191.21701

5. J. Palis and S. Smale. Structural stability theorems. In Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), pages 223-231. Amer. Math. Soc., Providence, R.I., 1970. | MR 267603 | Zbl 0214.50702

6. J. Palis. A note on Ω-stability. In Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), pages 221-222. Amer. Math. Soc., Providence. R.I., 1970. | MR 270387 | Zbl 0214.50801

7. J. Palis, Ω-explosions. Bulletin of the Brazilian Mathematical Society. 1, 55-57, 1970. | Zbl 0338.58014

8. J. Palis, Ω-stability and explosions. In Lecture Notes in Mathematics, 1206, pages 40-42. Springer-Verlag, 1971.

9. J. Palis, Ω-explosions. Proc. Amer. Math. Soc., 27, 85-90, 1971. | Article | MR 270400 | Zbl 0207.54401

10. J. Palis, editor. Sistemas Dinâmicos (Portuguese). IMPA, 1971.

11. S. Newhouse and J. Palis. Hyperbolic nonwandering sets on two-dimensional manifolds. In Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971), pages 293-301, New York, 1973. Academic Press. | MR 339284 | Zbl 0279.58010

12. S. Newhouse and J. Palis. Bifurcations of Morse-Smale dynamical systems. In Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971), pages 303-366, New York, 1973. Academic Press. | MR 334281 | Zbl 0279.58011

13. J. Palis. Vector fields generate few diffeomorphisms. Bull. Amer. Math. Soc., 80, 503-505, 1974. | Article | MR 348795 | Zbl 0296.57008

14. J. Palis, C. Pugh, and R. C. Robinson. Nondifferentiability of invariant foliations. In Dynamical systems-Warwick 1974 (Proc. Sympos. Appl. Topology and Dynamical Systems, Univ. Warwick), pages 234-240. Lecture Notes in Math., Vol. 468, Berlin, 1975. Springer-Verlag. | Article | MR 650664 | Zbl 0305.58011

15. J. Palis, C. Pugh, M. Shub, and D. Sullivan. Genericity theorems in topological dynamics. In Dynamical systems-Warwick 1974 (Proc. Sympos. Appl. Topology and Dynamical Systems, Univ. Warwick), pages 241-250, Lecture Notes in Math., Vol. 468, Berlin, 1975. Springer-Verlag. | Article | MR 650665 | Zbl 0341.54053

16. J. Palis and C. C. Pugh, editors. Fifty problems in dynamical systems. Proc. Sympos. Appl. Topology and Dynamical Systems, Univ. Warwick Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1975. | Zbl 0304.58011

17. J. Palis. Arcs of dynamical systems: bifurcations and stability. Proc. Sympos. Appl. Topology and Dynamical Systems, Univ. Warwick In Lecture Notes in Mathematics, 468, pages 48-53. Springer-Verlag, 1975. | Zbl 0312.58009

18. J. Palis. The Moinho Santista Prize in Mathematics. Bol. Soc. Brasil. Mat., 7(2), 85-87, 1976. | Article | MR 532644

19. S. Newhouse and J. Palis. Cycles and bifurcation theory. Astérisque, 31, 43-140, 1976. | Numdam | MR 516408 | Zbl 0322.58009

20. S. Newhouse, J. Palis, and F. Takens. Stable arcs of diffeomorphisms. Bull. Amer. Math. Soc., 82(3), 499-502, 1976. | Article | MR 402826 | Zbl 0339.58008

21. C. Camacho, N. H. Kuiper, and J. Palis. La topologie du feuilletage d'un champ de vecteurs holomorphe près d'une singularité. C. R. Acad. Sci. Paris Sér. A-B, 282 (17), Ai, A959-A961, 1976. | MR 413182 | Zbl 0353.32015

22. J. Palis and F. Takens. Topological equivalence of normally hyperbolic dynamical systems. Topology, 16(4), 335-345, 1977. | Article | MR 474409 | Zbl 0391.58015

23. J. Palis. Some developments on stability and bifurcations. In Geometry and topology (Proc. III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq, Rio de Janeiro, 1976), pages 495-509. Lecture Notes in Math., Vol. 597, Berlin, 1977. Springer-Verlag. | MR 494282 | Zbl 0362.58011

24. J. Palis and M. Do Carmo, editors. Geometry and topology. Springer-Verlag, Berlin, 1977. Lecture Notes in Mathematics, Vol. 597. | Article | MR 441605

25. J. Palis and W. De Melo. Introdução aos sistemas dinâmicos. Instituto de Matemática Pura e Aplicada, Rio de Janeiro, 1978. | MR 654863 | Zbl 0507.58001

26. C. Camacho, N. H. Kuiper, and J. Palis. The topology of holomorphic flows with singularity. Inst. Hautes Études Sci. Publ. Math., 48, 5-38, 1978. | Article | Numdam | MR 516913 | Zbl 0411.58018

27. J. Palis. Rigidity of the centralizers of diffeomorphisms and structural stability of suspended foliations. In Differential topology, foliations and Gelfand-Fuks cohomology (Proc. Sympos., Pontifícia Univ. Católica, Rio de Janeiro, 1976), pages 114-121. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1978. | Article | MR 505654 | Zbl 0382.57013

28. J. Palis. Dynamical systems. In Proceedings of the Tenth Brazilian Mathematical Colloquium (Poços de Caldas, 1975), Vol. I, pages 69-75. Inst. Mat. Pura Apl., Rio de Janeiro, 1978. | MR 528072

29. J. Palis. Invariantes de conjugação e módulos de estabilidade dos sistemas dinâmicos. In Proceedings of the XI Brazilian Mathematical Colloquium, Inst. Mat. Pura Apl., Rio de Janeiro, 1978.

30. J. Palis. A differentiable invariant of topological conjugacies and moduli of stability. Astérisque, 51, 335-346, 1978. | Numdam | MR 494283 | Zbl 0396.58015

31. J. Palis. Moduli of stability and bifurcation theory. In Proceedings of the International Congress of Mathematicians (Helsinki, 1978), pages 835-839, Helsinki, 1980. Acad. Sci. Fennica. | MR 562696 | Zbl 0467.34032

32. W. De Melo and J. Palis. Moduli of stability for diffeomorphisms. In Global theory of dynamical systems (Proc. Internat. Conf., Northwestern Univ., Evanston, Ill., 1979), pages 318-339. Springer-Verlag, Lecture Notes, Berlin, 1980. | Article | MR 591192 | Zbl 0445.58020

33. W. De Melo, J. Palis, and S. J. Van Strien. Characterising diffeomorphisms with modulus of stability one. In Dynamical systems and turbulence, Warwick 1980 (Coventry, 1979/1980), pages 266-285. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1981. | Article | MR 654895 | Zbl 0482.58022

34. I. P. Malta and J. Palis. Families of vector fields with finite modulus of stability. In Dynamical systems and turbulence, Warwick 1980 (Coventry, 1979/1980), pages 212-229. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1981. | Article | MR 654891 | Zbl 0482.58023

35. J. Palis and W. De Melo. Geometric theory of dynamical systems. Lecture Notes in Mathematics, Springer-Verlag, New York, 1982. An introduction, Translated from the Portuguese by A. K. Manning. | Article | MR 669541 | Zbl 0491.58001

36. S. Newhouse, J. Palis, and F. Takens. Bifurcations and stability of families of diffeomorphisms. Inst. Hautes Études Sci. Publ. Math., 57, 5-71, 1983. | Article | Numdam | MR 699057 | Zbl 0518.58031

37. J. Palis, editor. Geometric dynamics, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1983. | Article | MR 730258 | Zbl 0511.00026

38. J. Palis. A note on the inclination lemma (λ-lemma) and Feigenbaum's rate of approach. In Geometric dynamics, pages 630-635. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1983. | Article | MR 730290 | Zbl 0528.58005

39. J. Palis and F. Takens. Stability of parametrized families of gradient vector fields. Ann. of Math. (2), 118(3), 383-421, 1983. | Article | MR 727698 | Zbl 0533.58018

40. J. Palis. The dynamics of a diffeomorphism and the rigidity of its centralizer. In Singularities and dynamical systems (Iráklion, 1983), pages 15-21. North-Holland, Amsterdam, 1985. | MR 806176 | Zbl 0564.58007

41. J. Palis and R. Roussarie. Topological invariants as numbers of translation. In Dynamical systems and bifurcations (Groningen, 1984), pages 64-86. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1985. | Article | MR 798082 | Zbl 0575.58026

42. J. Palis and F. Takens. Cycles and measure of bifurcation sets for two-dimensional diffeomorphisms. Invent. Math., 82(3), 397-422, 1985. | Article | MR 811543 | Zbl 0579.58005

43. Zh. Palis and V. Di Melu. Geometricheskaya teoriya dinamicheskikh sistem. "Mir", Moscow, 1986. Vvedenie. [An introduction], Translated from the English by V. N. Kolokoltsov, Translation edited and with notes and an afterword by D. V. Anosov. | MR 848132

44. J. Palis. Homoclinic orbits, hyperbolic dynamics and dimension of Cantor sets. In The Lefschetz centennial conference, Part III (Mexico City, 1984), pages 203-216. Amer. Math. Soc., Providence, R.I., 1987. | Article | MR 893866 | Zbl 0617.58027

45. J. Palis. Dimensões fracionárias de conjuntos de Cantor e dinâmica hiperbólica. In Proceedings of the XV Brazilian Mathematical Colloquium, pages 341-353, 1987. | Zbl 0672.58037

46. J. Palis and F. Takens. Hyperbolicity and the creation of homoclinic orbits. Ann. of Math. (2), 125(2), 337-374, 1987. | Article | MR 881272 | Zbl 0641.58029

47. J. Palis and F. Takens. Homoclinic bifurcations and hyperbolic dynamics. Proceedings of the XV Brazilian Mathematical Colloquium, Instituto de Matemática Pura e Aplicada, Rio de Janeiro, 1987. | MR 953789 | Zbl 0696.58001

48. J. Palis. On the solution of the C 1 stability conjecture (Mañé) and Ω-stability conjecture. In Proceedings of the XVI Brazilian Mathematical Colloquium, pages 599-606, 1988. | Zbl 0731.58044

49. J. Palis and M. Viana. On the continuity of Hausdorff dimension and limit capacity for horseshoes. In Dynamical systems, Valparaiso 1986, pages 150-160. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1988. | Article | MR 961098 | Zbl 0661.58023

50. R. Bamón, R. Labarca, and J. Palis, editors. Dynamical systems, volume 1331 of Lecture Notes in Mathematics, Berlin, 1988. Springer-Verlag. | MR 961088

51. J. Palis. On the C 1 Ω -stability conjecture. Inst. Hautes Études Sci. Publ. Math., 66, 211-215, 1988. | Article | Numdam | MR 932139 | Zbl 0648.58019

52. J. Palis. On the solution of the stability conjecture and the Ω-stability conjecture. In IXth International Congress on Mathematical Physics (Swansea, 1988), pages 469-471. Hilger, Bristol, 1989. | MR 1033818 | Zbl 0731.58044

53. J. Palis and J.-C. Yoccoz. Rigidity of centralizers of diffeomorphisms. Ann. Sci. École Norm. Sup. (4), 22(1), 81-98, 1989. | Article | Numdam | MR 985855 | Zbl 0709.58022

54. J. Palis and J.-C. Yoccoz. Centralizers of Anosov diffeomorphisms on tori. Ann. Sci. École Norm. Sup. (4), 22(1), 99-108, 1989. | Article | Numdam | MR 985856 | Zbl 0675.58029

55. J. Palis. Homoclinic bifurcation and fractional dimensions. Publicaciones Matematicas del Uruguay, 1, 55-66, 1989.

56. J. Palis. Gradient flows. In Stability theory and related topics in dynamical systems (Nagoya, 1988), pages 142-144. World Sci. Publishing, Teaneck, NJ, 1989. | MR 1116827 | Zbl 0721.58042

57. J. Palis. Sistemas caóticos ou turbulentos, atratores e bifurcações homoclínicas (Portuguese). Revista Matemática Universitária, Brazilian Mathematical Society, 10, 167-192, 1989.

58. M. J. Dias Carneiro and J. Palis. Bifurcations and global stability of families of gradients. Inst. Hautes Études Sci. Publ. Math., 70, 103-168 (1990), 1989. | Article | Numdam | MR 1067381 | Zbl 0706.58042

59. J. Palis. Centralizers of diffeomorphisms. In Workshop on Dynamical Systems (Trieste, 1988), pages 19-22. Longman Sci. Tech., Harlow, 1990. | MR 1096337 | Zbl 0686.58006

60. J. Palis and J.-C. Yoccoz. Differentiable conjugacies of Morse-Smale diffeomorphisms. Bol. Soc. Brasil Mat. (N.S.), 20(2), 25-48, 1990. | Article | MR 1143172 | Zbl 0726.58027

61. J. Palis. Homoclinic bifurcations, sensitive-chaotic dynamics and strange attractors. In Dynamical systems and related topics (Nagoya, 1990), pages 466-472. World Sci. Publishing, River Edge, NJ, 1991. | MR 1164908

62. J. Palis. A glimpse at dynamical systems: the long trajectory from the sixties to present developments. In Proceedings of the TWAS, 1992. Prize talk at the Third World Academy of Sciences.

63. J. Palis. New developments in dynamics: hyperbolicity and chaotic dynamics. In Chaos, resonance and collective dynamical phenomena in the solar systems, pages 363-369. International Astron. Union, Kluwer Acad. Publ., 1992.

64. R. Bamón, R. Labarca, J. Lewowicz, and J. Palis, editors. Dynamical systems, volume 285 of Pitman Research Notes in Mathematics, Harlow, 1993. Longman Scientific & Technical. | MR 1213937 | Zbl 0773.00013

65. J. Palis and F. Takens. Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations. Cambridge University Press, Cambridge, 1993. Fractal dimensions and infinitely many attractors. | MR 1237641 | Zbl 0790.58014

66. J. Palis. On the contribution of Smale to dynamical systems. In From, Topology to Computation: Proceedings of the Smalefest (Berkeley, CA, 1990), pages 165-178, New York, 1993. Lecture Notes in Mathematics, Springer-Verlag,. | Article | MR 1246117 | Zbl 0821.58024

67. J. Palis and J.-C. Yoccoz. Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension. Acta Math., 172(1), 91-136, 1994. | Article | MR 1263999 | Zbl 0801.58035

68. J. Palis and M. Viana. High dimension diffeomorphisms displaying infinitely many periodic attractors. Ann. of Math., (2) 140(1), 207-250, 1994. | Article | MR 1289496 | Zbl 0817.58004

69. J. Palis. A view on chaotic dynamical systems. Brazilian Journal of Physics, 24, 926-930, 1994. | Zbl 0991.37518

70. J. Palis. Chaotic and complex systems. Science International, 58, November, 27-31, 1995.

71. J. Palis. A view on chaotic dynamical systems. In Dynamical systems and chaos, Vol. 1 (Hachioji, 1994), pages 217-225. World Sci. Publishing, River Edge, NJ, 1995. | MR 1479935 | Zbl 0991.37518

72. J. Palis. From dynamical stability and hypebolicity to finitude of ergodic attractors. In Proceedings of the Third World Academy of Sciences, 11th General Conference, Italy, 1996.

73. J. Palis and J.-C. Yoccoz. On the arithmetic sum of regular Cantor sets. Ann. Inst. H. Poincaré Anal. Non Linéaire, 14(4), 439-456, 1997. | Article | Numdam | MR 1464530 | Zbl 0895.58020

74. J. Palis. Sistemas caóticos e sistemas complexos (Portuguese). In Caos e complexidade, pages 27-38. Editora UFRJ, 1999.

75. J. Palis. Uncertainty-chaos in dynamics, a global view. In Proceedings of 10th General Meeting, pages 33-38, 1999. Medal Lecture Third World Academy of Sciences.

76. J. Palis. A global view of dynamics and a conjecture on the denseness of finitude of attractors. Astérisque, 261, XIII-XIV, 335-347, 2000. Géométrie complexe et systèmes dynamiques (Orsay, 1995). | Numdam | MR 1755446 | Zbl 1044.37014

77. J. Palis. Homoclinic bifurcations: from Poincaré to present time. The mathematical sciences after the year 2000, World Scientific, (Beirut 1999), 123-134, 2000. | MR 1799445 | Zbl 1065.37506

78. J. Palis and J. C. Yoccoz. Nonuniformily hyperbolic horseshoes unleashed by homoclinic bifurcations and zero density of attractors. C. R. Ac. Sc. Paris, 333 (2001), 867-871. | MR 1873226 | Zbl 1015.37024

79. C. G. Moreira, J Palis, and M. Viana. Fractal invariants and homoclinic bifurcations in arbitrary dimension. C. R. Ac. Sc. Paris, 333 (2001), 475-480. | Article | MR 1859240 | Zbl 1192.37032

80. J. Palis and J. C. Yoccoz. Implicit formalism for affine-like maps and parabolic compositions. Global analysis of dynamical systems, Inst. Phys. Bristol, 67-87, 2001. | MR 1858472 | Zbl 1075.37506

81. J. Palis. Chaotic and complex systems. Current Science, vol. 82, 4 (2002), 403-406.